# SDR UPS99830012

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Bottle
- Part number: 6350A34CCC
- Condition: Leaked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TOP OF CLIMB, NOTICED BOTH O2 BOTTLES WERE AT 0.  REPLACED O2 BOTTLES AND LEAK CHECKED PER M/M 35-10-00 AND 35-20-00.  CHECKED FOR LEAKS AT ALL REGULATORS, NO LEAKS NOTED PER 35-10-00 AND 35-20-00.
